Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalized theory of dynamical trajectories


Authors: Edward Kasner and John DeCicco
Journal: Trans. Amer. Math. Soc. 54 (1943), 23-38
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008471-9
MathSciNet review: 0008471
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008471-9
Article copyright: © Copyright 1943 American Mathematical Society